Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The conic geometry of rectangles inscribed in lines


Authors: Bruce Olberding and Elaine A. Walker
Journal: Proc. Amer. Math. Soc. 149 (2021), 2625-2638
MSC (2020): Primary 51N10; Secondary 11E10
DOI: https://doi.org/10.1090/proc/15374
Published electronically: March 18, 2021
MathSciNet review: 4246812
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We develop a circle of ideas involving pairs of lines in the plane, intersections of hyperbolically rotated elliptical cones and the locus of the centers of rectangles inscribed in lines in the plane.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2020): 51N10, 11E10

Retrieve articles in all journals with MSC (2020): 51N10, 11E10


Additional Information

Bruce Olberding
Affiliation: Department of Mathematical Sciences, New Mexico State University, Las Cruces, New Mexico 88003-8001
MR Author ID: 333074
Email: bruce@nmsu.edu

Elaine A. Walker
Affiliation: 1801 Imperial Ridge, Las Cruces, New Mexico 88011
Email: miselaineeous@yahoo.com

Received by editor(s): August 14, 2019
Received by editor(s) in revised form: August 16, 2019, and September 24, 2020
Published electronically: March 18, 2021
Communicated by: Matthew Papanikolas
Article copyright: © Copyright 2021 American Mathematical Society